# SDR 2006UALA01273

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 38,261 hours, 27,947 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO WEATHER RADAR FAILURE.  WEATHER RADAR TRANSCEIVER. SHOP/VENDOR FINDINGS - NO FAULT FOUND. REPLACED WEATHER RADAR TRANSCEIVER.
